| Model Number |
555098 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4), event 3 of 4.As reported by the user facility, it was confirmed that the batch number was unknown and the samples were not available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.
Event or Problem Description
As per user facility, event 3: facility reported they had multiple catheter connectors detach from catheters, but have had 4 recently.No patient injuries were reported at this time.